| Model Number |
TJF-145 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, olympus found foreign material present within the device, however the type of the material cannot be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the subject device distal end was present with foreign material.There was no patient involvement.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
Updated field(s): g1, h4.